MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +2.5

EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +2.5
Model Number 320-46-03
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-15-05, 5892026 - eq rev locking screw.320-20-00, 5835775 - eq reverse torque defining screw kit.320-01-46, 5767833 - equinoxe reverse 46mm glenosphere.320-10-00, 5952251 - equinox reverse tray adapter plate tray.
 
Event or Problem Description
As reported, approximately 1 year postop of the initial shoulder implant, this (b)(6) y/o male patient presented with complaints of decreased function in arm/shoulder.Upon examination, it was determined that the polyethylene had disassociated.A revision to a reverse shoulder was completed.No postop problems reported.Patient has history of underlying end-stage osteoarthrosis, hypertension, heart disease, hyperthyroidism, and hypercholesterolemia.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
The revision reported is likely the result of incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), extreme wear of the humeral liner, patient conditions, or a combination of the four, which led to the humeral liner disassociating from the humeral tray.However, this cannot be confirmed as the explants not returned for evaluation.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM HUMERAL LINER +2.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10152649
Report Number1038671-2020-00304
Device Sequence Number2164542
Product Code KWT
UDI-Device Identifier10885862086747
UDI-Public10885862086747
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2021
Device Model Number320-46-03
Device Catalogue Number320-46-03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient Weight91